# SDR 20000601SH002

- Difficulty date: February 16, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N914HH
- Make and model: Bell 206B
- Aircraft serial: 2297
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,345 hours
- Component: Tail Boom, Bell
- Component part number: 206031004115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IN QUESTION IS LOCATED ON THE AFT MOST SECTION ON THE HELICOPTER TAIL BOOM.  THE TAIL ROTOR GEARBOX AFT MOUNT STUDS PASS THROUGH THE TOP OF THIS FITTING ON THE LEFT AND RIGHT SIDES.  CRACKS DEVELOPED FROM THESE STUD HOLES TO ADJACENT MOUNTING RIVET HOLES.  ALSO, CRACKS WERE NOTED ON THE TOP SIDE OF THIS FITING THAT WERE NOT VISIBLE WITH FITTING INSTALLED.  CRACKS WERE FOUND DURING NORMAL 100-HOUR INSPECTION.  POSSIBLE CAUSE CAN BE UNDER OR OVER TORQUING OF INSTALLATION HARDWARE, OR EXCESSIVE TAIL ROTOR VIBRATIONS. (X)
